Li-Yorke chaos in the system with impacts


AKHMET M.

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.351, no.2, pp.804-810, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 351 Issue: 2
  • Publication Date: 2009
  • Doi Number: 10.1016/j.jmaa.2008.11.015
  • Title of Journal : JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
  • Page Numbers: pp.804-810

Abstract

The analogue of Li-Yorke chaos [T.Y. Li, J. Yorke, Period three implies chaos, Amer. Math. Monthly 87 (1975) 985-992] for a special initial value problem of a non-autonomous impulsive differential equation is developed. (C) 2008 Elsevier Inc. All rights reserved.